# SDR DALA2016071705369

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL LIGHTING STRIKES ON RT WINDOW BELT ON FWD AN AFT UPPER CORNER AT WINDOW PASSENGER BETWEEN STA Y598 TO 617.  WINDOW BELT PANE STA Y=598-617, RT WAS REPAIRED AND IT IS WITHIN LIMITS IAW ER/A 547845-14, REV ORIGINAL, SECTION I.
